α-scattered spaces.
Rose, David A.
International Journal of Mathematics and Mathematical Sciences, Tome 21 (1998), p. 41-45 / Harvested from The Electronic Library of Mathematics
Publié le : 1998-01-01
DOI : https://doi.org/10.1155/S0161171298000052
EUDML-ID : urn:eudml:doc:47939
@article{01127739,
     title = {<title-group xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance"><article-title xml:lang="en"><math><mi>$\alpha$</mi></math>-scattered spaces.</article-title></title-group>},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {21},
     year = {1998},
     pages = {41-45},
     doi = {10.1155/S0161171298000052},
     zbl = {0894.54032},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01127739}
}
Rose, David A. α-scattered spaces.. International Journal of Mathematics and Mathematical Sciences, Tome 21 (1998) pp. 41-45. doi : 10.1155/S0161171298000052. http://gdmltest.u-ga.fr/item/01127739/